# SDR SWAA2022111570452

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 70,224 hours, 41,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS FWD ENTRY DOOR GIRT BAR DIFFICULT TO MANIPULATE / [01] ADJUSTED GIRT BAR ON FWD ENTRY DOOR AND CLEANED RETAINING CLIPS. OPS CK?D GOOD PER M/M 25-66-01
